or Connect
Styleforum › Forums › Culture › Health & Body › Finasteride (propecia) Study
New Posts  All Forums:Forum Nav:

Finasteride (propecia) Study

post #1 of 5
Thread Starter 
http://www.aolhealth.com/2011/03/18/...air-loss-drug/

The study is about people already experiencing problems.

I think this might be helpful for some people

I've been taking this for about 5 years. I have not noticed any sexual dysfunction and I got sperm checked out by urologist. Everything is fine. Should I be concerned? Any thoughts would be appreciated.
post #2 of 5
Quote:
Irwig and his team interviewed 71 men aged 21 to 46 who had taken Propecia or Proscar and reported new sexual side effects after they started the drugs. None of the participants had a history of sexual dysfunction or other conditions that might have contributed, Irwig said -- and some had only been on finasteride for a few days.

Ninety-four percent said they'd experienced low sexual desire, 92 percent reported a dip in sexual arousal and 69 percent had trouble with orgasm, according to the findings. Another 92 percent said they developed erectile dysfunction after taking finasteride.

First time through, this scared the shit out of me, but then I re-read and saw that the only participants were ones who experienced sexual side effects after taking the drug.

I read in another study that <1% have any sort of sexual dysfunction. I've been taking it for about 3 years and have experienced nothing of the sort. I'm going to keep taking it.
post #3 of 5
Thread Starter 
Thank for the input. I initially thought the same thing.
post #4 of 5
Most side effects of most drugs occur in a very small percentage of subjects, usually under 1%, or the drug would not be approved.
post #5 of 5
just balance it off with some viagra....you will be hairy and hard....
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Health & Body
Styleforum › Forums › Culture › Health & Body › Finasteride (propecia) Study